I don't know much about getting off of it. My doctor just put me ON it. I've been really wanting to find someone who could tell me about it. Is there anything you can tell me about it and all that you experienced with it?
I'd appreciate any help you can give. And stick around, I'm sure you'll get lots of answers to your questions!!
I was prescribed neurontin for nerve pain but it didn't help. I wasn't on it that long. I also took while detoxing from lortabs. I was amazed on how well it worked to ease the withdrawals. I don't really have much info on it but my doctor told me when it was prescribed that it has to be tapered. I only took it for a little over week and just stopped. I would talk to your doctor and ask him the best way to taper off of it. Best of luck.
I was on it for a couple of years for anxiety. It has several approved uses and it helped but left me emotionaly constipated feeling like a zoombie. It's not addictive but it can be tough to get off because of changes in brain chemicals. I started taking narcotics again,
(about 6 years ago) and when I went to detox they weened me quickly off of it and I can't remember much, but it was't that easy.
I took neurontin for a year and it was AMAZING for nerve pain. It also made me gain weight and soooo tired and also zombie like. When I decided to switch to Lyrica, my doctor had me do a taper off Neurontin and onto Lyrica to reduce risk of seizure. I have a lot more energy, my butt has gotten smaller ;-) and it is just as effective for nerve pain. You definitely want to taper off if you are going to stop though because of the seizure issue. I hope this helps and good luck!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.